American Journal of Computational Mathematics

Vol.2 No.4(2012), Paper ID 26170, 5 pages

DOI:10.4236/ajcm.2012.24046

 

Research on Algorithm of the Point Set in the Plane Based on Delaunay Triangulation

 

Bin Yang, Shuyuan Shang

 

School of Information Engineering, Beijing Institute of Fashion Technology, Beijing, China
School of Information Engineering, Beijing Institute of Fashion Technology, Beijing, China

 

Copyright © 2012 Bin Yang, Shuyuan Shang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Yang and S. Shang, "Research on Algorithm of the Point Set in the Plane Based on Delaunay Triangulation," American Journal of Computational Mathematics, Vol. 2 No. 4, 2012, pp. 336-340. doi: 10.4236/ajcm.2012.24046.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.